Quantile treatment effects in the regression discontinuity design


Frandsen, Brigham R. ; Frölich, Markus ; Melly, Blaise



DOI: https://doi.org/10.1016/j.jeconom.2012.02.004
URL: http://www.sciencedirect.com/science/article/pii/S...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Journal of Econometrics
Volume: 168
Issue number: 2
Page range: 382-395
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: School of Law and Economics > VWL, insbes. Ökonometrie (Frölich)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Frandsen, Brigham R. ; Frölich, Markus ; Melly, Blaise (2012) Quantile treatment effects in the regression discontinuity design. Journal of Econometrics Amsterdam [u.a.] 168 2 382-395 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item